Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Going on holiday, took norethisterone, going again, advised to take norethisterone with a small gap between holidays, time shortage. What to do?

Hello, I went to my GP to get the Norethisterone tablet, So I would not have my period on my holidays. I had my first holiday last week, and I came back friday, and im going on holiday again tomorrow (monday) she told me to stop taking the tablet a few days before i came home on my first holiday so i could have a small period before my second holiday, in which i should start taking the tablets again. however, I have only just come on my period today. So i was wondering if i should take the tablet tomorrow as planned, or wait a couple of days and have a small period, even though i will be on holiday for those few days.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello ma'am and welcome.

You can wait for a duration of about 2days to let your body have a short 3 day cycle and then re-initiate the pills to discontinue your period. It is essential for us to let your body go about its functions as usual, to avoid any further complications, and a 3-day period should suffice for that, for now.

Hope this helps.

Best wishes
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor